# SDR REXA201100459

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,382 hours, 22,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL ACCESS HOLE AT WS 54.897 HOLE NR 1 HAS PITTING CORROSION ON O/B EDGE OF CUTOUT MEASURING APPROX .022L, .021W, .003 DEEP IN A NON CRITICAL REGION.   REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
